# SDR A8ZR20180411002

- Difficulty date: March 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 38,676 hours, 51,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BETWEEN STA 291.4 TO STA 312.35 & S8P TO S10P. EXTERNAL REPAIR DOUBLER INSTALLED REF RD 20-2018-048. REPAIR DOUBLER 7" X 10"
